Alert archive / New York / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 113, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Sep 19, 2022, 3:00 PM EDT for Fulton County, Hamilton County, Saratoga County, New York. It was in force for 15 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2022, 3:00 PM EDT (19:00 UTC)
- Expired
- Sep 19, 2022, 3:15 PM EDT
- In force
- 15 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, NY, Hamilton County, NY, Saratoga County, NY
The radar
The Albany radar (KENX), 82 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 3:14 PM EDT | TSTM WND DMG | Northville, NY | TREE DOWNED IN NORTHVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 79 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
704
WUUS51 KALY 191900
SVRALY
NYC035-041-091-191915-
/O.NEW.KALY.SV.W.0113.220919T1900Z-220919T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
300 PM EDT Mon Sep 19 2022
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southeastern Hamilton County in eastern New York...
Northeastern Fulton County in eastern New York...
Northwestern Saratoga County in east central New York...
* Until 315 PM EDT.
* At 259 PM EDT, a severe thunderstorm was located 7 miles northwest
of Cranberry Creek, or 11 miles north of Gloversville, moving east
at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Northville, Day Center, Sacandaga Campground, Hope, Benson, West
Day, Hope Falls, Tenantville, Pinnacle, Maple Grove, Lake View,
Clarkville, Tomantown, Upper Benson and Peters Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
LAT...LON 4332 7449 4338 7416 4337 7416 4339 7401
4326 7399 4316 7443
TIME...MOT...LOC 1859Z 256DEG 49KT 4321 7435
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 2:13 PM EDT, 47 minutes earlier.
Area forecast discussion, Sep 19, 2:13 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 213 PM EDT Mon Sep 19 2022 .SYNOPSIS... Showers and thunderstorms are expected on Monday, especially in the afternoon and evening hours, along with a warm and humid air mass. Tuesday will be a bit cooler with some lingering scattered showers. A more robust frontal system will approach the region Wednesday afternoon and evening, bringing widespread rain and ushering in much cooler and drier conditions for the end of the workweek. && .NEAR TERM /THROUGH TONIGHT/... As of 150 pm, forced ascent is increasing over the local area downstream of a strong, negatively tilting shortwave trough punching into western PA, and another approaching eastern Lake Ontario. This forcing is interacting with deep moisture (PWATs around 1.5 inches) to produce an area of rain and embedded thunderstorms across northern and central NY into central PA, moving east. Clouds have spread east of this area which, combined with weak midlevel lapse rates, are limiting instability. However, earlier breaks in the clouds allowed for some diurnal heating which, combined with the moist airmass, is resulting in 500-1000 J/kg MLCAPE to the east of the area of the most widespread rainfall. Over the last half hour, we have seen a couple of cells strengthen along the leading edge of the stratiform rain, which are strong to borderline severe. We can expect this trend to continue into the afternoon as the forcing encounters the better surface-based instability. The cloud cover is expected to limit the severe threat from being more widespread, but isolated wind damage and perhaps large hail is expected in the strongest storms this afternoon and evening, mainly through 00z (8 pm). We will also see locally heavy rainfall with this activity through the evening. So far, MRMS- estimated 1/hr rainfall rates upstream have been mostly 1"/hr or less, but there is potential for multiple rounds of convection, especially if activity develops out ahead of the main area of rain and embedded storms. The threat for heaviest rainfall is mainly along and north of the Capital District. Some additional convection is possible late this evening toward 00z approaching from the west along a frontal boundary, but this activity is expected to weaken upon reaching eastern New York due to the waning diurnal instability. Tonight, the deeper moisture is shunted eastward, but additional shortwave energy diving into the trough will allow it to cut off over northern NY. The low-level flow becomes more blocked, which should result in partial clearing in the valleys and skies remaining mostly cloudy with some lingering showers over the upwind sides of the higher terrain. Lows will remain rather mild as the cold advection is delayed, mainly in the mid-50s to low 60s. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY/... With the upper trough located immediately to the north of the forecast area, shower activity will persist into the morning hours before diminishing in the afternoon and evening as the trough exits to the east. The highest likelihood of showers will be for areas north of I-90. Skies will clear somewhat throughout the day, with temperatures near seasonal normals. Highs will range from the 60s in high terrain to low to mid 70s at lower elevations. Westerly to northwesterly winds will begin to advect in marginally drier air as dewpoints slowly fall into the 40s and 50s through the evening. Lows Tuesday night will be slightly above normal values with upper 40s to low 50s in high terrain and mid to upper 50s at lower elevations. Brief upper ridging builds in on Wednesday with surface high pressure over the Mid-Atlantic yielding dry conditions for most of the day under partly to mostly cloudy skies. Highs will remain above normal in the upper 60s to low 70s in high terrain and mid to upper 70s at lower elevations. Cloud cover begins to increase in the afternoon ahead of a robust upper trough and associated frontal system approaching from the west. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... A strong cold front will move across the region Wed night into Thursday with a cooler than normal air mass building in with Fall like temperatures late in the week into early next weekend with high pressure in control. Temperatures modify closer to seasonal readings as the warm front with the next system arrives late in the weekend. Wed night into Thu...A strong mid and upper level northern stream trough will impact the region Wed night, as a strong cold front with the leading edge of much cooler air will move through with showers and isolated thunderstorms. Instability decreases quickly early Wed night based on the GFS/ECMWF but will have to monitor if any stronger storms get close to the western Adirondacks/Mohawk Valley or north and west of Albany per the latest Day 3 from SPC with a Marginal Risk there. PoPs were kept in the likely and categorical range Wed night close to the NBM. Low and mid level heights will quickly fall overnight into THU -2 to -3 STDEVs below normal based on the latest NAEFS. Much cooler and drier air will filter in behind the front. The upper level trough and a secondary cold front will bring additional showers on Thu with the highest PoPs in the likely range over the western Mohawk Valley and southern Adirondacks and slight to low chances elsewhere. Lows will be in the 50s with some upper 40s over the southern Dacks. Max temps will only be in the mid 60s to spotty lower 70s in the valley areas, and 50s to lower/mid 60s over the higher terrain. Thu night in Fri...Strong cold advection continues with H850 temps falling -1 to -2 STDEVs below normal and down to -1C to -5C on the latest 00Z GFS across the forecast area. The low to mid level flow will become anticyclonic with any lake effect activity ceasing, as a broad Canadian sfc anticyclone builds in from the Midwest and Great Lakes Region. It will be a chilly night with lows in the mid 30s to mid 40s with possibly some patchy frost over the southern Dacks and southern Greens though a north/northwest breeze will continue. Friday will feature more sunshine with the sfc high building in with strong subsidence. Temps will run below normal by 10-15 degrees with highs mainly in the 50s to lower 60s in the lower elevations and mid 40s to mid 50s over the hills and mtns. Fri night into Sun...The sfc high builds in over the Northeast and Mid Atlantic States with a cold night expected with some of the higher terrain areas potentially having areas of frost with lows in the mid 30s (spotty lower 30s) to mid 40s over the region. The mid and upper level flow becomes more zonal by Saturday, as the sfc high moves off the East Coast. Fair and pleasant weather is expected with temps still running below normal with temps in the 50s to mid 60s and a few upper 60s over the mid Hudson Valley. A warm front approaches from the south and west Saturday night with an increase in clouds, as temps should not be as cold in the 40s. The warm front may bring a few spotty showers to close the weekend, as the next short-wave approaches from the west late in the day. A southerly flow of milder air is expected with temps recovering closer to late Sept seasonal levels. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... A frontal boundary will remain mainly across northern NY and northern New England this morning before lifting northward. A cold front and a wave of low pressure will approach from the west/northwest this afternoon into tonight with showers and thunderstorms. Conditions vary from VFR at KALB/KPSF/KPOU to occasional LIFR/IFR at KGFL with some low stratus. We are expecting some MVFR stratus/mist to form at KGFL prior to 14Z/Mon. Expecting low stratus to also form from near KALB/KPSF at MVFR levels, but low VFR stratus may prevail. We allowed the MVFR layer to dissipate towards 15Z-17Z/MON if it forms. KPOU is expected to stay VFR with mid and high clouds with a high stratus/low mid level deck in the 5-7 kft AGL range in the late morning into the afternoon. In the late morning into the afternoon, a prefrontal trough ahead of a cold front with a strong upper level disturbance will approach. Expecting cigs to be low VFR/high MVFR at KGFL/KALB/KPSF ahead of the initial band of showers and thunderstorms. A couple of rounds may impact these terminals between 18Z/MON-00Z/TUE. We tried to used TEMPO groups to time the onset of low MVFR/IFR conditions with the thunderstorms. They may reach KGFL first at 18Z-22Z/MON, and KALB-KPSF 19Z-23Z/MON. KPOU best time for any thunderstorms and convection will be 20Z/MON-00Z/TUE. Expecting MVFR conditions to linger at KGFL/KALB/KPSF with cigs 1.0-2.5 kft AGL shortly before and just after 00Z/TUE with some VCSH groups. KPOU we have rising back up to VFR levels tonight. Some IFR/LIFR stratus may form at KGFL/KPSF 03Z-06Z/Tue with drizzle or light showers. KALB may hold at MVFR levels. The winds will increase from the south to southeast at 5-10 KT in the late morning into the afternoon. The winds will become light and variable in direction at 5 KT or less after 00Z/TUE. Winds will be stronger, and variable in direction in and near thunderstorms. The variable winds with gusts to 25-30 KT were used in the TEMPO groups. Outlook... Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: Moderate Operational Impact. Chance of SHRA. Wednesday Night: High Operational Impact. Definite SHRA...TSRA. Thursday: Moderate Operational Impact. Breezy. Chance of SHRA. Thursday Night: No Operational Impact. NO SIG WX. Friday: Low Operational Impact. Breezy. NO SIG WX. && .HYDROLOGY... Showers and thunderstorms are expected across most of eastern NY and western New England on Monday. These will be most widespread north of the Mid-Hudson Valley and Litchfield Hills. A seasonably moist airmass with PWATs around 1.5 inches will be in place, and there is potential for multiple rounds of convection through the day. Urban and poor drainage flooding and isolated flash flooding is possible where this happens, with the greatest risk over areas northeast of Albany. Basin average rainfall along and north of Albany is expected to range from 0.5 to 1.5 inches, with locally higher amounts possible northeast of Albany. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Picard/Thompson NEAR TERM...Thompson SHORT TERM...Picard LONG TERM...Wasula AVIATION...NAS HYDROLOGY...
Hazardous weather outlook, Sep 19, 4:53 AM EDT, 10 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 453 AM EDT Mon Sep 19 2022 CTZ001-013-MAZ001-025-NYZ051>054-058>061-063>066-084-VTZ013>015- 201100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Western Albany-Eastern Albany-Western Rensselaer- Eastern Rensselaer-Western Greene-Eastern Greene-Western Columbia- Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess- Eastern Dutchess-Southern Washington-Bennington-Western Windham- Eastern Windham- 453 AM EDT Mon Sep 19 2022 This Hazardous Weather Outlook is for the Mid-Hudson Valley, central and southeast Catskills, Taconics, eastern Capital Region, and southern Washington County in eastern New York, northwestern Connecticut, western Massachusetts, and southern Vermont. .DAY ONE...Today and tonight. Isolated thunderstorms are possible this afternoon and evening. There is a marginal risk for severe weather, with the main threat being isolated damaging winds. Locally heavy rainfall is also possible which could result in urban and poor drainage flooding or an isolated flash flood, particularly north and east of Albany. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. NYZ032-033-038>043-047>050-082-083-201100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Northern Fulton-Southeast Warren- 453 AM EDT Mon Sep 19 2022 This Hazardous Weather Outlook is for the southwestern Adirondacks, Mohawk Valley, Schoharie Valley, Lake George-Saratoga Region, and Schenectady County in eastern New York. .DAY ONE...Today and tonight. Isolated thunderstorms are possible this afternoon and evening. There is a marginal risk for severe weather, with the main threat being isolated damaging winds. Locally heavy rainfall is also possible which could result in urban and poor drainage flooding or an isolated flash flood, particularly north of Albany. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a marginal risk for severe thunderstorms Wednesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today.
In the hours before
Special weather statement, Sep 19, 11:59 AM EDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Albany NY
1159 AM EDT Mon Sep 19 2022
NYZ033-042-191645-
Hamilton NY-Northern Warren NY-
1159 AM EDT Mon Sep 19 2022
...Strong thunderstorms will impact portions of central Hamilton and
northwestern Warren Counties through 1245 PM EDT...
At 1158 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Golden Beach Campground to near Moffitt
Beach Campground to 11 miles southwest of Lake Pleasant. Movement was
east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Indian Lake, Speculator, Johnsburg, Lake Pleasant, Wells, Blue
Mountain Lake, Lake Durant Campground, Lewey Lake Campground, North
Creek, Sacandaga Campground, Golden Beach Campground, Moffitt Beach
Campground, Harrisburg, Eagle Nest, Gilmantown, Sodom, Girards
Sugarbush, Perkins Clearing, Clockmill Corners and Edwards Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4392 7434 4381 7422 4383 7415 4381 7412
4380 7405 4374 7406 4375 7397 4357 7394
4338 7404 4337 7415 4334 7416 4330 7470
4352 7459 4388 7464 4394 7430
TIME...MOT...LOC 1558Z 264DEG 28KT 4383 7451 4354 7447 4335 7457
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DBTSpecial weather statement, Sep 19, 1:38 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Albany NY
138 PM EDT Mon Sep 19 2022
NYZ041-050-083-084-191815-
Southern Washington NY-Southeast Warren NY-Southern Saratoga NY-
Northern Saratoga NY-
138 PM EDT Mon Sep 19 2022
...A strong thunderstorm will impact portions of central Saratoga and
southern Washington Counties through 215 PM EDT...
At 138 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rock City Falls, or 8 miles west of Saratoga Springs, moving
northeast at 40 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Saratoga Springs, Glens Falls, Hudson Falls, Fort Edward, Galway,
Rock City Falls, West Glens Falls, Kings, Gates, Wilton, Kingsbury,
Greenfield, Northumberland, South Glens Falls, Schuylerville,
Victory, Argyle, Parkis Mills, Cossayuna and Dunham Basin.
This includes Interstate 87 between exits 14 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4299 7401 4308 7409 4339 7351 4338 7349
4315 7333
TIME...MOT...LOC 1738Z 242DEG 41KT 4308 7394
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
KSLSpecial weather statement, Sep 19, 1:45 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Albany NY
145 PM EDT Mon Sep 19 2022
NYZ038>040-191830-
Southern Fulton NY-Southern Herkimer NY-Montgomery NY-
145 PM EDT Mon Sep 19 2022
...A strong thunderstorm will impact portions of southern Herkimer
and northwestern Montgomery Counties through 230 PM EDT...
At 145 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bridgewater, or 13 miles south of New Hartford, moving northeast at
40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, West
Winfield, Jordanville, Cedarville, Elizabethtown, Warren, Ingham
Mills, Jersalem Hill, Spinnerville, Corrado Corners, Cedar Lake,
North Ilion, Gulph, South Columbia and Burrell Corners.
This includes Interstate 90 between exits 29A and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4288 7520 4299 7521 4317 7477 4285 7466
4284 7470 4290 7488 4284 7489 4282 7491
4291 7510 4286 7514 4286 7521
TIME...MOT...LOC 1745Z 242DEG 40KT 4288 7526
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KSLSpecial weather statement, Sep 19, 2:41 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Albany NY
241 PM EDT Mon Sep 19 2022
NYZ033-039-041-050-082-191915-
Southern Fulton NY-Hamilton NY-Northern Fulton NY-
Southern Saratoga NY-Northern Saratoga NY-
241 PM EDT Mon Sep 19 2022
...A strong thunderstorm will impact portions of south central
Hamilton, Fulton and northwestern Saratoga Counties through 315 PM
EDT...
At 241 PM EDT, Doppler radar was tracking a strong thunderstorm near
Caroga Lake, or 11 miles northwest of Johnstown, moving east at 25
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gloversville, Johnstown, Ephratah, Broadalbin, Edinburg, Northville,
Mayfield, Galway, Cranberry Creek, Day Center, Northampton Beach
Public Campground, Caroga Lake, Rock City Falls, Caroga Lake Public
Campground, Mount Pleasant, Perth, Berkshire, Bleecker, Hope and
Arietta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4335 7392 4301 7390 4299 7457 4301 7460
4327 7469
TIME...MOT...LOC 1841Z 268DEG 23KT 4310 7457
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
NASThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 11:59 AM EDT | Special Weather Statement | ALY | Hamilton | 46 min |
| Sep 19, 1:38 PM EDT | Special Weather Statement | ALY | Saratoga | 37 min |
| Sep 19, 1:45 PM EDT | Special Weather Statement | ALY | Otsego | 45 min |
| Sep 19, 1:54 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer, Montgomery | 51 min |
| Sep 19, 2:05 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 55 min |
| Sep 19, 2:41 PM EDT | Special Weather Statement | ALY | Fulton | 34 min |
| Sep 19, 2:45 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga | 30 min |
| Sep 19, 2:53 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 67 min |
| Sep 19, 3:16 PM EDT | Special Weather Statement | ALY | Montgomery | 29 min |
| Sep 19, 3:21 PM EDT | Areal Flood Advisory | ALY | Saratoga, Washington | 92 min |
| Sep 19, 3:21 PM EDT | Special Weather Statement | ALY | Schoharie | 24 min |
| Sep 19, 3:39 PM EDT | Flash Flood Warning | ALY | Saratoga, Washington | 2 hr |
| Sep 19, 3:44 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 2 hr |
| Sep 19, 3:45 PM EDT | Special Weather Statement | ALY | Washington | 45 min |
| Sep 19, 3:47 PM EDT | Special Weather Statement | ALY | Saratoga, Warren | 13 min |
| Sep 19, 3:48 PM EDT | Special Weather Statement | ALY | Schenectady | 42 min |
| Sep 19, 3:53 PM EDT | Special Weather Statement | ALY | Schoharie | 37 min |
| Sep 19, 3:59 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady, Schoharie | 32 min |
| Sep 19, 4:01 PM EDT | Special Weather Statement | ALY | Saratoga, Warren, Washington | 29 min |
| Sep 19, 4:08 PM EDT | Special Weather Statement | ALY | Columbia | 67 min |
| Sep 19, 4:13 PM EDT | Flash Flood Warning | ALY | Washington | 112 min |
| Sep 19, 4:27 PM EDT | Special Weather Statement | ALY | Albany, Greene | 33 min |
| Sep 19, 4:39 PM EDT | Special Weather Statement | ALY | Washington | 36 min |
| Sep 19, 4:43 PM EDT | Special Weather Statement | ALY | Rensselaer | 47 min |
| Sep 19, 5:18 PM EDT | Special Weather Statement | ALY | Dutchess | 27 min |
Nearby
Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.